Doctor insights on:
Why Am I Bleeding After Missing 2 Birth Control Pills
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more
Also known as oral contraceptives, birth control pills are highly effective oral medications that use hormones to prevent pregnancy. There are two main types of birth control pills: one with estrogen and progestin (also known as the combination pill) and one with just progestin. The two main ways they prevent pregnancy are: 1) The hormones thicken the cervical mucous, which keeps sperm from entering the uterus on their way to the egg; and 2) By maintaining a level of hormone in the blood stream that prevents the ...Read more
No reason to wait.: If you miss taking your contraceptive pills one day, you should take 2 ASAP and continue taking your daily pills; If you miss 2 days, take 3 pills ASAP and use condoms or abstain. Consider asking a Gyn for an intrauterine device or a subdermal implant which are the most effective "forgettable" methods of contraception. ...Read more
Breakthrough: Bleeding on birth control pills happens on a regular basis. It is called breakthrough bleeding. Birth control pills can have varying amounts of hormone in them. It is a good idea to keep track of bcp that cause breakthrough bleeding. Talk to your doctor and see if switching to a pill with a different hormone content makes a difference. ...Read more
Irregular Bleeding: This is a common side effect especially when you first start the pill or when you are on a low dose pill. Now I don't know if you have tried several pills or not. If not, you need to work with your doctor to find the right one. If you have, then the pill may not be for you and you may need to use a non-hormonal form of birth control. Either way, discuss it with your doctor. ...Read more
I am using birth control pills from last 2 weeks.my periods ends 4 days ago.today I have light bleeding again.is is periods bleeding?
If i always have a brown discharge during "period" (no red) while taking birth control for many months, did birth control pill fail me?
No.: No, it isn't a sign of 'failing', but. The birth control pills can definitely change the type, color, amount of bleeding that a woman has during her menses. Sometimes the 'period' becomes very light (sometimes the pills will cause menses to stop, which is an effect of the progestin hormone in the pills, and the type and amount of estrogen), or can become discharge, as you described. ...Read moreSee 1 more doctor answer
On continuous birth control and had breakthrough bleeding for 3 weeks, stopped the pill for 2 days to have period. When am i safe again without condom?
Depends: If you are in the third month of the continuous pill and have not skipped any other pills, you will probably be safe after your bleeding is under control in one month. Break through bleeding may mean that is not the right pill for you, so talk to your provider. ...Read more
Depends: This depends upon when you stopped the pills in the pill pack. It is expected that when you stopped the pills that you would get some withdrawal bleeding. If a patient were to ask me this question, i would state: 1. Restart a new pack on the sunday following the start of the bleeding 2. Expect some unusual breakthrough bleeding over the next month 3. Use condoms for the next pill pack. ...Read moreSee 1 more doctor answer
2 Weeks ago. I took 3 birth birth control pills. Is that the reason why i had bad cramps for 4 days? Im on Last row of BC I should start prd soon??
Cramps: Yes. U should be getting your periods soon. ...Read more
Had breakthrough bleeding on the pill 4 days before dummy pills. I took all pills correctly. Is backup up bc needed? Or am I still protected?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Dr put me on birth control pills to regulate periods. After my periods ends 3 days later I again have bleeding ? Is this Normal.? Should I stop pills
No: First check a pregnancy test as this a common cause of bleeding on the pill. Second make an appointment with your physician about the bleeding. You probably just need a different pill or different dose, but I tell my patients to finish out their current pack and transition to the new birth control so they don't end up pregnant. ...Read more
On birth control missed 2 pills now had breakthrough bleed for over 2 weeks thats mostly brown mucus should I take normal pill break or skip period?
Wait: If worried check with your doc.Get a more detailed answer ›
I missed 2 of my birth control pills & i started spotting. I start taking my pills again like normal and i'm still spotting for a week. Normal?
Started loestrin1/20 2 weeks ago. Got my period while taking non-placebo pills. No breakthrough bleeding earlier. Should i be worried they aren't effecting my hormones correctly? Any pregnancy risk?
I've taken 2 out of my 4 birth control pills that makes me start my period and i haven't started, periods usually regular pregnant? Im 16. And i went 2 weeks without using protection or taking my birth control.
Please : Please immediately take a pregnancy test. If it is negative, wait two days, and if you still don't have your period see your doctor. You may need a blood pregnancy test which is more accurate. Please see your doctor and be sure before you resume taking the regular pills. If you have pain, light-headedness, or vomiting then you must go to the er. ...Read more
Can hyroxycut gummies make you miss your period while taking birth control I am 4 days late and started taking those gummys 2 weeks before my missed ?
It's possible but: Hard to prove. Your contraceptive pills by itself can affect ur menstrual cycle. Follow up with ur gyn and ask questions. Take care! http://www.m.webmd.com/diet/hydroxycitric-acid-hydroxycut?page=2. http://www.m.webmd.com/women/tc/missed-or-irregular-periods-topic-overview. ...Read more
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor live online for free
- Im lighly bleeding after missing a few birth control pills is that normal
- Bleeding with no cramps after missing several birth control pills
- On birth control my period ended 2 weeks ago why am i bleeding again
- Ask a doctor a question free online
- Effects missing birth control pills
- Accidentally missing birth control pill
- Heavy bleeding taking two birth control pills
- Take 2 birth control pills to stop bleeding
- Talk to a gynecologist online for free